# SDR A6WA200440059

- Difficulty date: April 26, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Chafed
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND Z MEMBER CHAFED IN AFT EQUIPMENT BAY AT FS 625, BL0, WL 136, ON AFT SIDE OF AFT PRESSURE BULKHEAD.  BLENDED CHAFED AREA.  PERFORMED NDT INSPECTION.  FABRICATED AND INSTALLED A REPAIR ANGLE IAW BRAS EO 601R-53-4884A.  (M)
